Open Gromov-Witten invariants and mirror maps for semi-Fano toric manifolds

Kwokwai Chan The Chinese University of Hong Kong Siu-Cheong Lau Boston University Naichung Conan Leung The Chinese University of Hong Kong Hsian-Hua Tseng Ohio State University

Symplectic Geometry mathscidoc:1908.34001

Pure Appl. Math. Q., 16, (3), 675-720, 2020.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-08-16 11:32:14 uploaded by kwchan ] [ 393 downloads ] [ 0 comments ]
@inproceedings{kwokwai2020open,
  title={Open Gromov-Witten invariants and mirror maps for semi-Fano toric manifolds},
  author={Kwokwai Chan, Siu-Cheong Lau, Naichung Conan Leung, and Hsian-Hua Tseng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190816113214971797407},
  booktitle={Pure Appl. Math. Q.},
  volume={16},
  number={3},
  pages={675-720},
  year={2020},
}
Kwokwai Chan, Siu-Cheong Lau, Naichung Conan Leung, and Hsian-Hua Tseng. Open Gromov-Witten invariants and mirror maps for semi-Fano toric manifolds. 2020. Vol. 16. In Pure Appl. Math. Q.. pp.675-720. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190816113214971797407.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved